CSN Login
Members Online: 12

1st Chemo Treatment Tomorrow

ta8631
Posts: 40
Joined: Jun 2012

Leaving tonight for my 1st chemo treatment and i just want it to be over already :( We live 3 1/2 hrs from where my onocologist is so it looks like a night in a hotel and tossing and turning for me. Thankfully after the first one i will get them done at our local hospital that way i can go directly home afterwards.

allmost60's picture
allmost60
Posts: 3175
Joined: Jul 2010

Hi,
Good luck with your first chemo. I think it's the hardest one because we don't know what to expect. Once you get the first couple of rounds under your belt, you will be more at peace. I don't think I slept more than 2 hours the night before my first round. My prayers and positive thoughts are with you. Let us know how your doing..(when you feel up to getting on the computer). Much love...Sue (FNHL-2-3A-6/10)

jimwins's picture
jimwins
Posts: 2085
Joined: Aug 2011

Big hugs and positive thoughts coming your way.
I "feel" like you're going to do fine :).
It will get easier after this.

You know we're here and keep us posted!

Jim

ta8631
Posts: 40
Joined: Jun 2012

So far so good a bit sick to my stomach and a little jittery from the prednisone but so far so good. Hopefully this will be the worst of it (just trying to think positive) a little worried about the weekend they say the side effects don't normally kick in until three days after chemo and can last up to seven days :( Didn't work yesterday (day after chemo) but back to work today and going okay so far :) Thanks for all the uplifting comments.

CHRIS M001's picture
CHRIS M001
Posts: 23
Joined: Jun 2012

Keep your head up. That is great you are able to go to work. That should help keep your mind off things. This chemo will be over and you will back to normal in no time. Keep us updated. We are here for you. I wasnt a big fan of the prednisone. That was a tough one for me. "I will give back your health and heal your wounds says the Lord" - Jeremiah 30:17

jimwins's picture
jimwins
Posts: 2085
Joined: Aug 2011

You're doing great! This will be routine for you soon.
No one here is a fan of prednisone - lol - but it's necessary.

You should probably take something at the earliest warning signs
of nausea. Early warning sign for me was excess salivation. I was lucky
that I had few problems but on a couple occasions I took anti-nausea
meds when I got that signal.

Keep us updated and we're here for you!

Hugs,

Jim

allmost60's picture
allmost60
Posts: 3175
Joined: Jul 2010

Hi,
"So far so good" sounds pretty good to me. I think after you go off of the prednisone..(day 5?)..you will probably knowtice a few more aches and fatigue set in. That was fine with me because at least I could sleep and not be so jittery from the pred. Let us know how the weekend goes. Keeping you in my prayers...Love...Su(FNHL-2-3a-6/10)

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network